MathSciNet Relay Station
MathSciNet bibliographic data
MR2563726 (2010j:57033) 57Q45 (57M27)
Iwakiri, Masahide The lower bound of the $w$-indices of surface links via quandle cocycle invariants. Trans. Amer. Math. Soc. 362 (2010), no. 3, 1189–1210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement